# SDR C2XA95CL038

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 9,135 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 3287 - GSO - ON FLAP RETRACTION A DISAGREEMENT OCCURRED.  AFTER LANDING FLAPS CLEARED THEMSELVES.  OUT STATION MAINTENANCE INSPECTED AND DETERMINED AIRCRAFT WAS SAFE FOR A FERRY FLIGHT FROM GSO TO CLE.  CLE MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-09.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
